# SDR CALA0500138

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 25,575 hours, 8,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED SKIN AT STA 620/640.  INSTALLED DOUBLER PER ECRA 5330-03433A.
